×

zbMATH — the first resource for mathematics

Uniform dimension results for a family of Markov processes. (English) Zbl 1407.60054
Summary: In this paper, we prove uniform Hausdorff and packing dimension results for the images of a large family of Markov processes. The main tools are the two covering principles in [the second author, Proc. Symp. Pure Math. 72, 261–338 (2004; Zbl 1068.60092)]. As applications, uniform Hausdorff and packing dimension results for certain classes of Lévy processes, stable jump diffusions and non-symmetric stable-type processes are obtained.

MSC:
60G17 Sample path properties
60G18 Self-similar stochastic processes
60G51 Processes with independent increments; Lévy processes
28A80 Fractals
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI arXiv Euclid
References:
[1] Alili, L., Chaumont, L., Graczyk, P. and Żak, T. (2017). Inversion, duality and Doob \(h\)-transforms for self-similar Markov processes. Electron. J. Probab.22 Paper No. 20. DOI:10.1214/17-EJP33. · Zbl 1357.60079
[2] Applebaum, D. (2004). Lévy Processes and Stochastic Calculus. Cambridge Studies in Advanced Mathematics 93. Cambridge: Cambridge Univ. Press. · Zbl 1073.60002
[3] Bass, R. (1988). Uniqueness in law for pure jump Markov processes. Probab. Theory Related Fields 79 271-287. · Zbl 0664.60080
[4] Benjamini, I., Chen, Z.-Q. and Rohde, S. (2004). Boundary trace of reflecting Brownian motions. Probab. Theory Related Fields 129 1-17. DOI:10.1007/s00440-003-0318-7. · Zbl 1056.60075
[5] Berg, C. and Forst, G. (1975). Potential Theory on Locally Compact Abelian Groups. Ergebnisse der Mathematik und ihrer Grenzgebiete 87. New York: Springer. · Zbl 0308.31001
[6] Bertoin, J. and Yor, M. (2005). Exponential functionals of Lévy processes. Probab. Surv.2 191-212. DOI:10.1214/154957805100000122.
[7] Blumenthal, R.M. and Getoor, R. (1960). A dimension theorem for sample functions of stable processes. Illinois J. Math.4 370-375. · Zbl 0093.14402
[8] Böttcher, B., Schilling, R. and Wang, J. (2013). Lévy Matters. III. Lévy-Type Processes: Construction, Approximation and Sample Path Properties. Lecture Notes in Math.2099. Cham: Springer.
[9] Chaumont, L., Pantí, H. and Rivero, V. (2013). The Lamperti representation of real-valued self-similar Markov processes. Bernoulli 19 2494-2523. · Zbl 1284.60077
[10] Chen, Z.Q. (2009). Symmetric jump processes and their heat kernel estimates. Sci. China Math.52 1423-1445. · Zbl 1186.60073
[11] Chen, Z.Q. and Kumagai, T. (2003). Heat kernel estimates for stable-like processes on \(d\)-sets. Stoch. Model. Appl.108 27-62. · Zbl 1075.60556
[12] Chen, Z.Q. and Zhang, X. (2016). Heat kernels and analyticity of non-symmetric jump diffusion semigroups. Probab. Theory Related Fields 165 267-312. · Zbl 1345.60086
[13] Falconer, K.J. (2003). Fractal Geometry-Mathematical Foundations and Applications, 2nd ed. New York: Wiley & Sons. · Zbl 1060.28005
[14] Gikhman, I.I. and Skorohod, A.V. (1974). The Theory of Stochastic Processes, Vol. 1. Berlin: Springer.
[15] Graversen, S.E. and Vuolle-Apiala, J. (1986). \(α\)-Self-similar Markov processes. Probab. Theory Related Fields 71 149-158. · Zbl 0561.60085
[16] Hawkes, J. (1970/71). Some dimension theorems for the sample functions of stable processes. Indiana Univ. Math. J.20 733-738. DOI:10.1512/iumj.1971.20.20058. · Zbl 0233.60032
[17] Hawkes, J. (1971). On the Hausdorff dimension of the intersection of the range of a stable process with a Borel set. Z. Wahrsch. Verw. Gebiete 19 90-102. · Zbl 0203.49903
[18] Hawkes, J. and Pruitt, W.E. (1973/74). Uniform dimension results for processes with independent increments. Z. Wahrsch. Verw. Gebiete 28 277-288. · Zbl 0268.60063
[19] Jacob, N. (2001). Pseudo Differential Operators and Markov Processes, Vol. I: Fourier Analysis and Semigroups. London: Imperial College Press. · Zbl 0987.60003
[20] Jacob, N. and Schilling, R.L. (2001). Lévy-type processes and pseudodifferential operators. In Lévy Processes 139-168. Boston, MA: Birkhäuser. · Zbl 0984.60054
[21] Kaleta, K. and Sztonyk, P. (2015). Estimates of transition densities and their derivatives for jump Lévy processes. J. Math. Anal. Appl.431 260-282. · Zbl 1317.60056
[22] Kaufman, R. (1968). Une propriété métrique du mouvement brownien. C. R. Acad. Sci. Paris 268 727-728. · Zbl 0174.21401
[23] Khoshnevisan, D. (1997). Escape rates for Lévy processes. Studia Sci. Math. Hungar.33 177-183. · Zbl 0910.60061
[24] Khoshnevisan, D., Schilling, R.L. and Xiao, Y. (2012). Packing dimension profiles and Lévy processes. Bull. Lond. Math. Soc.44 931-943. · Zbl 1266.60071
[25] Khoshnevisan, D. and Xiao, Y. (2003). Weak unimodality of finite measures, and an application to potential theory of additive Lévy processes. Proc. Amer. Math. Soc.131 2611-2616. DOI:10.1090/S0002-9939-02-06778-3. · Zbl 1012.60053
[26] Khoshnevisan, D. and Xiao, Y. (2005). Lévy processes: Capacity and Hausdorff dimension. Ann. Probab.33 841-878. · Zbl 1072.60040
[27] Khoshnevisan, D. and Xiao, Y. (2008). Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc.136 2597-2607. DOI:10.1090/S0002-9939-08-09163-6. · Zbl 1151.60022
[28] Khoshnevisan, D. and Xiao, Y. (2009). Harmonic analysis of additive Lévy processes. Probab. Theory Related Fields 145 459-515. · Zbl 1183.60019
[29] Khoshnevisan, D. and Xiao, Y. (2015). Brownian motion and thermal capacity. Ann. Probab.43 405-434. · Zbl 1305.60077
[30] Kinney, J.R. (1953). Continuity properties of sample functions of Markov processes. Trans. Amer. Math. Soc.74 280-302. DOI:10.2307/1990883.
[31] Kiu, S.W. (1980). Semi-stable Markov processes in \(\mathbf{R}^{n}\). Stoch. Model. Appl.10 183-191. · Zbl 0436.60054
[32] Knopova, V. and Kulik, A. (2017). Intrinsic compound kernel estimates for the transition probability density of a Lévy-type process and their applications. Probab. Math. Statist.37 53-100. · Zbl 1367.60054
[33] Knopova, V. and Schilling, R. (2015). On level and collision sets of some Feller processes. ALEA Lat. Am. J. Probab. Math. Stat.12 1001-1029. · Zbl 1351.60044
[34] Knopova, V., Schilling, R.L. and Wang, J. (2015). Lower bounds of the Hausdorff dimension for the images of Feller processes. Statist. Probab. Lett.97 222-228. DOI:10.1016/j.spl.2014.11.027. · Zbl 1351.60043
[35] Kolokoltsov, V. (2000). Symmetric stable laws and stable-like jump-diffusions. Proc. Lond. Math. Soc.80 725-768. · Zbl 1021.60011
[36] Kolokoltsov, V. (2010). Nonlinear Markov Processes and Kinetic Equations. Cambridge Tracts in Mathematics 182. Cambridge: Cambridge Univ. Press. · Zbl 1222.60003
[37] Kühn, F. (2017). Existence and estimates of moments for Lévy-type processes. Stochastic Process. Appl.127 1018-1041.
[38] Kühn, F. (2017). Lévy Matters IV. Lévy-Type Processes: Moments, Construction and Heat Kernel Estimates. Lecture Notes in Math.2187. Berlin: Springer. · Zbl 1442.60002
[39] Lamperti, J. (1972). Semi-stable Markov processes. Z. Wahrsch. Verw. Gebiete 22 205-225. · Zbl 0274.60052
[40] Liu, L. and Xiao, Y. (1998). Hausdorff dimension theorems for self-similar Markov processes. Probab. Math. Statist.18 369-383. · Zbl 0985.60075
[41] Manstavičius, M. (2004). \(p\)-Variation of strong Markov processes. Ann. Probab.32 2053-2066. · Zbl 1052.60058
[42] Mörters, P. and Peres, P. (2010). Brownian Motion. Cambridge: Cambridge Univ. Press.
[43] Negoro, A. (1994). Stable-like processes: Construction of the transition density and the behavior of sample paths near \({t=0}\). Osaka J. Math.31 189-214. · Zbl 0804.60074
[44] Perkins, E.A. and Taylor, S.J. (1987). Uniform measure results for the image of subsets under Brownian motion. Probab. Theory Related Fields 76 257-289. DOI:10.1007/BF01297485. · Zbl 0613.60071
[45] Pruitt, W.E. (1975). Some dimension results for processes with independent increments. In Stochastic Processes and Related Topics (Proc. Summer Res. Inst. on Statist. Inference for Stochastic Processes) 133-165. New York: Academic Press. · Zbl 0322.60071
[46] Pruitt, W.E. (1981). The growth of random walks and Lévy processes. Ann. Probab.9 948-956. · Zbl 0477.60033
[47] Revuz, D. and Yor, M. (1994). Continuous Martingales and Brownian Motion, 2nd ed. Berlin: Springer. · Zbl 0804.60001
[48] Samorodnitsky, G. and Taqqu, M.S. (1994). Stable Non-Gaussian Random Processes: Stochastic Models with Infinite Variance. Stochastic Modeling. New York: Chapman & Hall. · Zbl 0925.60027
[49] Schilling, R.L. (1998). Growth and Hölder conditions for the sample paths of Feller processes. Probab. Theory Related Fields 112 565-611. · Zbl 0930.60013
[50] Schilling, R.L. and Partzsch, L. (2014). Brownian Motion. An Introduction to Stochastic Processes, 2nd ed. Berlin: De Gruyter. xvi+408 pp. · Zbl 1283.60003
[51] Schilling, R.L. and Schnurr, A. (2010). The symbol associated with the solution of a stochastic differential equation. Electron. J. Probab.15 1369-1393. · Zbl 1226.60116
[52] Taylor, S.J. (1986). The measure theory of random fractals. Math. Proc. Cambridge Philos. Soc.100 383-406. DOI:10.1017/S0305004100066160.
[53] Vuolle-Apiala, J. (1994). Itô excursion theory for self-similar Markov processes. Ann. Probab.22 546-565. · Zbl 0810.60067
[54] Vuolle-Apiala, J. and Graversen, S.E. (1988). Duality theory for self-similar Markov processes. Ann. Inst. Henri Poincaré Probab. Stat.22 376-392. · Zbl 0608.60057
[55] Xiao, Y. (1998). Asymptotic results for self-similar Markov processes. In Asymptotic Methods in Probability and Statistics 323-340. Amsterdam: North-Holland. · Zbl 0936.60060
[56] Xiao, Y. (2004). Random fractals and Markov processes. In Fractal Geometry and Applications: A Jubilee of Benoît Mandelbrot, Part 2. Proc. Sympos. Pure Math., Part 2 72 261-338. Providence, RI: Amer. Math. Soc. · Zbl 1068.60092
[57] Xiao, Y. (2008). Strong local nondeterminism and sample path properties of Gaussian random fields. In Asymptotic Theory in Probability and Statistics with Applications (T.L. Lai, Q. Shao, L. Qian, eds.). Adv. Lect. Math. (ALM) 2 136-176. Somerville, MA: Int. Press. · Zbl 1269.60043
[58] Yang, X.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.